MAUDE Adverse Event Report: ARTHREX, INC. SWIVELOCK, SP PEEK 5.5MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. SWIVELOCK, SP PEEK 5.5MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number SWIVELOCK, SP PEEK 5.5MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2024, it was reported by a sales representative via email that the eyelet from an ar-2323psp self punching peek swivelock broke during insertion.This was discovered during an rcr procedure on (b)(6) 2024.Additional information received on 5/17/2024: the case was completed by removing all the broken fragments and using a new ar-2323psp self-punching peek swivelock.The case was not delayed, and additional anesthesia was not needed.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause can be attributed to misaligned insertion; or prying/leveraging the device during use.

Brand Name
SWIVELOCK, SP PEEK 5.5MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19478349
Report Number1220246-2024-05100
Device Sequence Number11767133
Product Code MAI
UDI-Device Identifier00888867384491
UDI-Public00888867384491
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K222263
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSWIVELOCK, SP PEEK 5.5MM
Device Catalogue NumberAR-2323PSP
Device Lot Number15186153
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer12/31/2024
Initial Report FDA Received Date06/06/2024
Supplement Report FDA Received Date01/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown